i have only been using for a month, how long did other users find it took for any affects to be noticable, and as any body tried any other medications.
This from https://www.drugs.com/vaniqa.html
"... Continue to use Vaniqa even if you do not see immediate results. Reduction in facial hair occurs gradually. Improvement may be seen as early as 4 to 8 weeks of treatment, however it may take longer in some individuals. If no improvement is seen after 6 months of use, treatment with Vaniqa should be discontinued. Hair growth may return to pretreatment levels approximately 8 weeks after discontinuation of treatment with Vaniqa."
You could try our forum to look for others using Vaniqa https://www.drugs.com/forum/
- Vaniqa Information for Consumers
- Vaniqa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vaniqa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2011 • 1 answer
Posted 31 Jul 2012 • 1 answer
Posted 13 Jan 2016 • 0 answers
Posted 12 May 2016 • 0 answers
Posted 27 Jun 2016 • 0 answers